Open Journal of Discrete Mathematics

Vol.3 No.2(2013), Paper ID 30468, 7 pages

DOI:10.4236/ojdm.2013.32017

 

The Software for Constructing Trails with Local Restrictions in Graphs

 

Tatyana Panyukova, Igor Alferov

 

Department of Mathematical Methods in Economics and Statistics, South Ural State University, Chelyabinsk, Russian Federation
Department of Mathematical Methods in Economics and Statistics, South Ural State University, Chelyabinsk, Russian Federation

 

Copyright © 2013 Tatyana Panyukova, Igor Alferov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


T. Panyukova and I. Alferov, "The Software for Constructing Trails with Local Restrictions in Graphs," Open Journal of Discrete Mathematics, Vol. 3 No. 2, 2013, pp. 86-92. doi: 10.4236/ojdm.2013.32017.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.